# SDR HEEA978991

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 7655001001103
- Condition: Defective
- Location: Gen Warning
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR SEGMENT LIGHT DOESN'T ILLUMINATE WHEN GENERATOR IS TURNED OFF.  CORROSION ON BOARD. SENT TO MASCO FOR INSPECTION AND REPAIR.
